# SDR COEA2016100104810

- Difficulty date: October 1, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N810HC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 423
- Aircraft time: 27,152 hours, 29,450 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Angle
- Part number: S52176406210
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT AFT PASSENGER DOOR, UNDERSIDE OF FORTH STEP FROM THE TOP HAS CORROSION AROUND NUTPLATES.  REPLACED TREAD SUPPORT ANGLE.
